Volume 40, Number 2
Previous Issue Next Issue

Ram Manohar & Rajen Kumar Sinha

10.4208/jcm.2009-m2019-0194

J. Comp. Math., 40 (2022), pp. 147-176.

Preview Purchase PDF 2 319 Abstract

Haiyan Yuan

10.4208/jcm.2010-m2019-0200

J. Comp. Math., 40 (2022), pp. 177-205.

Preview Purchase PDF 1 295 Abstract

Jiang Qian, Xiquan Shi, Jinming Wu & Dianxuan Gong

10.4208/jcm.2008-m2020-0077

J. Comp. Math., 40 (2022), pp. 206-231.

Preview Purchase PDF 1 303 Abstract

Jiajie Li & Shengfeng Zhu

10.4208/jcm.2009-m2020-0020

J. Comp. Math., 40 (2022), pp. 232-258.

Preview Purchase PDF 1 291 Abstract

Libin Liu, Yanping Chen & Ying Liang

10.4208/jcm.2008-m2020-0063

J. Comp. Math., 40 (2022), pp. 259-275.

Preview Purchase PDF 2 355 Abstract

Weijie Huang, Wei Jiang & Yan Wang

10.4208/jcm.2010-m2020-0040

J. Comp. Math., 40 (2022), pp. 276-294.

Preview Purchase PDF 1 275 Abstract

Xiaoyu Wang & Yaxiang Yuan

10.4208/jcm.2012-m2020-0144

J. Comp. Math., 40 (2022), pp. 295-336.

Preview Purchase PDF 1 295 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard